# SDR ERAA097115

- Difficulty date: November 12, 2003
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N131EH
- Make and model: Bolkms BO105S
- Aircraft serial: 595
- Aircraft time: 12,819 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6851574
- Part serial: MA25344
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN STUDS ON SCROLL.  OVERHAUL, INSPECTED, WELD REPAIRED CRACK, INSTALLED (24) EACH NEW STUDS, STRESS RELIEVED, REPLACED (2) EACH INSERTS, AND APPLIED.
